# SDR CWQR20110901018

- Difficulty date: September 1, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 7,829 hours
- Engine: Pwa PW545A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 66600031
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED ELEVATOR TRIM CABLE WAS FOUND DURING A SCHEDULED INSP CABLE WAS FRAYED A HALF OF THE CABLE'S DIAMETER.  AND CABLE TENSION WAS WITHIN MM LIMITS.
